# SDR DHL2001803531

- Difficulty date: June 23, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE WALL EXT VERTICAL ANGLE SHOWS .5 INCH CRACK AT STA 980.
